# SDR SIMA20030808

- Difficulty date: July 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE FLOOR PROXIMITY EMERGENCY LIGHTING AT SEAT 10A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHTS TRIPS IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCARFT WAS RETURNED TO SERVICE.  (M)
